# SDR WTAA950307

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 897410
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RDM - RIGHT ENGINE OBTAINS ONLY 97 PERCENT RPM ON TAKEOFF ROLL WITH SPEEDS HIGH.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT ENGINE PROP GOVERNOR CONTROLS.  ENGINE OPERATION NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
